Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Going off Effexor

Posted by Allen F. on December 12, 2001, at 13:22:32

In reply to Re: Effexor an opiate? dhldn, posted by JANNBEAU on December 12, 2001, at 11:53:16

Met with my Phycritist today and discussed the side-effects I was having (agian). He wants me to discontinue Effexor and see if they go away. He said to reduce the dosage to 37.5mg for a week, then half that for a week, and then go off completly. Then if the side-effects go away he will know its the drugs, if they don't then we will know its something else.

I have to admit I am very nervous about this, I DON'T want to have withdrawal problems.

Any ideas?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Allen F. thread:13781
URL: http://www.dr-bob.org/babble/20011202/msgs/86684.html